Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jul 7, 2023, 12:20 AM MDT for Baca County, Prowers County, Colorado. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2023, 12:20 AM MDT (06:20 UTC)
- Expired
- Jul 7, 2023, 1:00 AM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 169 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 12:52 AM MDT | HAIL 2 | 1 N Two Buttes, CO | |
| Jul 7, 12:52 AM MDT | HAIL 2 | 1 N Two Buttes, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 7:18 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.3 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
558
WFUS55 KPUB 070620
TORPUB
COC009-099-070700-
/O.NEW.KPUB.TO.W.0053.230707T0620Z-230707T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
1220 AM MDT Fri Jul 7 2023
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
South central Prowers County in southeastern Colorado...
North central Baca County in southeastern Colorado...
* Until 100 AM MDT.
* At 1220 AM MDT, a severe thunderstorm capable of producing a
tornado was located near Two Buttes Reservoir, or 20 miles north of
Springfield, moving southeast at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3767 10268 3779 10258 3764 10232 3751 10246
TIME...MOT...LOC 0620Z 307DEG 22KT 3770 10258
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
KT1 follow-up statement
695
WWUS55 KPUB 070633
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1233 AM MDT Fri Jul 7 2023
COC009-099-070700-
/O.CON.KPUB.TO.W.0053.000000T0000Z-230707T0700Z/
Prowers CO-Baca CO-
1233 AM MDT Fri Jul 7 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM MDT FOR SOUTH
CENTRAL PROWERS AND NORTH CENTRAL BACA COUNTIES...
At 1233 AM MDT, a severe thunderstorm capable of producing a tornado
was located near Two Buttes, or 17 miles northeast of Springfield,
moving southeast at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3762 10262 3775 10251 3764 10232 3751 10246
TIME...MOT...LOC 0633Z 311DEG 30KT 3762 10247
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
KTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 6, 11:18 PM MDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 6, 11:18 PM MDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1118 PM MDT Thu Jul 6 2023 .SHORT TERM...(This evening through Friday) Issued at 335 PM MDT Thu Jul 6 2023 ...Scattered to numerous severe storms will be likely over portions of the plains this evening through early morning tomorrow and there could be more severe storms again tomorrow over the plains... Key messages: 1) Scattered to numerous severe storms will be likely over the plains through the early this evening through early tomorrow morning. Very large destructive hail of 3 inches or greater in diameter, as well as damaging outflow winds up to 90 mph, and even a few tornadoes will be possible. 2) Scattered thunderstorms will occur over the higher terrain tomorrow afternoon and then make their way over the plains by late afternoon and through the evening hours. Some of these storms will likely become severe and may also contain large hail, damaging winds, and a slight risk of a tornado or two. 3) There could be some patchy fog and drizzle possible over parts of El Paso and Pueblo counties during the morning hours tomorrow. Detailed discussion: Currently and through tonight... Satellite imagery shows that most of the lower stratus deck has continued to mix out and diminish over a good portion of the plains. There The latest SPC mesoanalysis shows... The same persistent east-southeasterly flow in the lower levels has continued to bring in more saturated air throughout the evening with dewpoints getting into the low 60s all the way back up against the mountains. As how it was yesterday, depending on how much of the stratus mixes out will determine just how unstable it will become over the eastern plains by later this evening. That being said, it is worth noting that high resolution models, even the HRRR with having a dry-mixing bias, have been struggling handle the amount of CIN in place and have underestimated the development and intensity of projected reflectivity as a result. Similar to yesterday has been the erosion of the stratus deck being over the southern I-25 corridor initially earlier this morning. If this is any indication of persistent forecasting, then this area may again be the first to have a severe thunderstorm develop this afternoon as the lower levels continue to destabilize more rapidly with more efficient surface heating. Although, what may prevent this from occurring is drier air moving in from the west in the mid levels, which may suppress storm initiation over the southern Sangres. CAMs have been generally consistent with most of the convection developing around the Palmer Divide area early this evening and then having a few discrete cells merging into an MCS later in the evening and moving southeastward over the eastern plains to the Kansas border by around 2 to 3 AM. Given the high amount of MUCAPE topping over 3000 J/kg in some areas, as well as very strong effective bulk shear between 60 and 70 kts over most of the plains, it is likely that storms not affected by surface capping will become severe with the potential of producing very large and destructive hail of 2 to 3 inches or possibly greater, and damaging straight-line outflow winds up to 90 mph. Also, given increasing low-level helicity mainly east of the I-25 corridor, a few tornadoes cannot be ruled out, especially over far eastern El Paso County and south-southeast to eastern Las Animas County, and eastward to the CO/KS border. Low level moisture is going to remain in place over the plains with a stratus deck reforming and overcast skies will be expected again tonight. There could also be some areas of patchy fog or drizzle possible again, especially over northern El Paso County with upsloping over this area. It will be generally mostly clear over the higher terrain. Lows will be around the upper 50s to the low 60s fore the plains, and 40s to low 50s for high country. Tomorrow... The low level stratus deck is going to stick around until the earlier morning hours tomorrow and not remain in place as long. This will keep the environment near the surface relatively saturated, with dewpoints likely remaining in the 50s through the course of the day for most of the plains. This will further enhance the destabilization and allow for high CAPE values in excess of 3000 J/kg to be shifted a little further south and eastward as there will be better mixing further west. This better mixing will also allow for the convective temperature to be achieved and capping possibly broken earlier and further westward than previous days. Because the conditionally unstable environment is already in place, along with effective bulk shear still quite strong and greater than 50 kts in most areas with steep lapse rates by mid afternoon, this could once again set the stage for there to be some severe storms. Most of the latest CAM guidance has El Paso and Pueblo counties, and near the Raton Mesa as having initial convection by early afternoon tomorrow. Given earlier convective more probable, coverage of storms could be greater tomorrow, especially further west along the I-25 corridor. With all of the aforementioned parameters in consideration, if storms do become severe, they will likely produce very large hail again of 2 inches in diameter and perhaps strong outflow winds of 70 mph or greater. A tornado or two will also be possible, although I do suspect not as high of a chance as today due to lower SRH values, and more confined to the far southeastern plains where there is better low level helicity. High temperatures will be even warmer tomorrow over the plains and closer to the seasonal average, which will likely also aid in better updraft intensification and sustainability of thunderstorms. -Stewey .LONG TERM...(Friday night through Thursday) Issued at 335 PM MDT Thu Jul 6 2023 Key Messages: 1) Storm chances across eastern Colorado persisting into the early Weekend. 2) Warmer and drier for the late weekend into early next week. Friday night-Saturday night...Models continue to indicate minor waves embedded within moderate west to northwest flow aloft across the Intermountain West through the Northern High Plains through the end of the work, as upper level high pressure builds across the Southern High Plains through the Southern Rockies and into the Desert Southwest. This will keep generally dry, warm and breezy conditions across western portions of the area through this period, with meteorological critical fire conditions likely through the afternoon and evenings. The latest fuel status from land management agencies remains non critical, however, will need to continue to monitor as said warm and breezy conditions prevail. Further east, we will continue to see chances of showers and storms, with severe weather possible, as low level moisture ebbs and flows across the southeast Plains. SPC has the southeast plains in a marginal to slight risk of severe storms Friday and again on Saturday. Temperatures across western portions of the area expected to be at to slightly above seasonal levels, with near to below seasonal temperatures expected across eastern Colorado. Sunday-Wednesday...The upper high remains progged to build across the Great Basin and into central Rockies later in the weekend into early next week, leading to a warming and drying trend areawide. The ridge over the Rockies flattens again into the middle of next week, leading to a slow increase in available moisture and increasing chances of showers and storms, mainly across eastern Colorado. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1115 PM MDT Thu Jul 6 2023 KALS... VFR next 24 hours. Expect gusty southwest winds in the afternoon. KCOS and KPUB... Low cigs through toning into mid to late morning tomorrow. IFR likely. It should remain dry with upslope flow and some fog. By late tomorrow morning VFR should return, but both tafs will have a pretty good chance of showers and thunderstorms during the latter part of the afternoon into the evening hours. Some of the storms could be strong with hail possible. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...STEWARD LONG TERM...MW AVIATION...HODANISH
Hazardous weather outlook, Jul 6, 11:46 AM MDT, 12 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1146 AM MDT Thu Jul 6 2023 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1146 AM MDT Thu Jul 6 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Patchy fog is expected to be in the vicinity of Colorado Springs and across northern El Paso county through early afternoon. Severe thunderstorms are expected late this afternoon into the evening hours. Development will initially be over and near the southeast mountains, but then will move into the I-25 corridor by mid to late afternoon and then the remaining plains through the evening hours. The strongest storms will be capable of producing hail in excess of two inches, wind gusts to 80 mph, and tornadoes. While severe storms will be possible anywhere across the plains today, highest chances will be along and north of the Highway 50 corridor. The risk of storms is expected to lower just after midnight tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms are possible Friday and Saturday over the Interstate 25 corridor and the eastern plains. The greatest chances for severe storms will be along and east of a line from Colorado Springs to Kim. The main threats from these storms will be large hail, damaging winds, and isolated tornadoes. Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley. Gusty southwest winds and low daytime humidities are expected through at least Sunday. Next week, low daytime humidities are expected, but winds will become lighter. .DAYS TWO THROUGH SEVEN...Friday through Wednesday .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Local storm report, Jul 6, 10:41 PM MDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1041 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM Flash Flood 1 N Lamar 38.11N 102.62W
07/06/2023 Prowers CO Storm Chaser
Significant street flooding in Lamar with
Highway 287 almost impassable at this
location.
&&
mwLocal storm report, Jul 6, 11:27 PM MDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1127 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Hail 3 WSW Mcclave 38.11N 102.90W
07/06/2023 E2.75 inch Bent CO Public
Report from mPING: Baseball (2.75 in.).
&&
mwLocal storm report, Jul 6, 11:29 PM MDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1129 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM Hail 1 SE Hasty 38.10N 102.95W
07/06/2023 M2.50 inch Bent CO Storm Chaser
&&
mwLocal storm report, Jul 6, 11:33 PM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1133 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM Hail 4 S Granada 38.00N 102.31W
07/06/2023 M1.50 inch Prowers CO Public
Photo relayed via social media.
&&
mwLocal storm report, Jul 6, 11:38 PM MDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1138 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM Hail Hasty 38.12N 102.96W
07/06/2023 M2.75 inch Bent CO Public
Photo relayed from broadcast media via
social media.
&&
mwLocal storm report, Jul 6, 11:48 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1148 PM MDT Thu Jul 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM Hail 3 E Hasty 38.12N 102.91W
07/06/2023 M2.00 inch Bent CO Storm Chaser
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 63 min |
| Jul 6, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 49 min |
| Jul 6, 9:00 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 60 min |
| Jul 6, 9:30 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Prowers | 5 hr |
| Jul 6, 9:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 49 min |
| Jul 6, 9:42 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jul 6, 9:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 48 min |
| Jul 6, 10:00 PM MDT | Tornado Warning | PUB | Bent, Prowers | 30 min |
| Jul 6, 10:06 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 39 min |
| Jul 6, 10:25 PM MDT | Tornado Warning | PUB | Prowers | 35 min |
| Jul 6, 10:30 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 30 min |
| Jul 6, 10:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 51 min |
| Jul 6, 10:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 47 min |
| Jul 6, 11:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jul 6, 11:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 23 min |
| Jul 6, 11:26 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 34 min |
| Jul 6, 11:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 31 min |
| Jul 6, 11:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jul 7, 12:43 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 62 min |
| Jul 7, 12:45 AM MDT | Tornado Warning | PUB | Baca, Prowers | 30 min |
| Jul 7, 1:18 AM MDT | Tornado Warning | PUB | Baca | 27 min |
| Jul 7, 2:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 7, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| Jul 7, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 7, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jul 7, 3:31 PM MDT | Special Weather Statement | PUB | Huerfano | 29 min |
| Jul 7, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 36 min |
| Jul 7, 3:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jul 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jul 7, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 7, 4:14 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 7, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 7, 4:35 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
| Jul 7, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 37 min |
| Jul 7, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Jul 7, 4:53 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 37 min |
| Jul 7, 4:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 7, 5:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jul 7, 5:03 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 27 min |
| Jul 7, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 7, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 36 min |
| Jul 7, 5:27 PM MDT | Tornado Warning | PUB | El Paso, Fremont, Teller | 33 min |
| Jul 7, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 7, 5:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 7, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| Jul 7, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 35 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.